Nihonkai Mathematical Journal

Structure of certain solvable j-algebras

HIROSHI NAKAZATO

Full-text: Open access

Article information

Source
Nihonkai Math. J., Volume 5, Number 1 (1994), 33-42.

Dates
First available in Project Euclid: 14 May 2010

Permanent link to this document
https://projecteuclid.org/euclid.nihmj/1273844775

Mathematical Reviews number (MathSciNet)
MR1285556

Zentralblatt MATH identifier
0957.32504

Citation

NAKAZATO, HIROSHI. Structure of certain solvable j-algebras. Nihonkai Math. J. 5 (1994), no. 1, 33--42. https://projecteuclid.org/euclid.nihmj/1273844775


Export citation